MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DR; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DR; Pulse generator, permanent, implantable
Model Number PM2136
Medical Device Problem Codes Premature Discharge of Battery (1057); Pacemaker Found in Back-Up Mode (1440); Battery Problem (2885)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the hospital after experiencing dizziness and a fall at home.Upon interrogation, the pacemaker was in backup vvi mode and exhibited premature battery depletion and increased battery impedance.The pacemaker was explanted and replaced.The patient was in stable condition.

Brand Name
SUSTAIN XL DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18026306
Report Number2017865-2023-50933
Device Sequence Number12660860
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public05414734504713
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model NumberPM2136
Device Lot Number4280636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT VENTRICULAR LEAD
Patient SexUnknown